# SDR DALA14025849212

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,006 hours, 26,226 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Support Angle
- Condition: Broken
- Location: Aft Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL STAIRS HAS A STEP SUPPORT ANGLE THAT IS BROKEN AND A NUT STRIP ANGLE THAT IS DAMAGED, LT SIDE OF STEP.  CUT OUT DAMAGE SECTION.  FABRICATED AND INSTALLED ANGLE REPAIR IAW SRM 51-70-01, FIG 1 AND 51-30-02.
